RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 6, Pages 1257–1260 (Mi dan40941)  

This article is cited in 11 scientific papers (total in 12 papers)

MATHEMATICS

Energy estimates of the generalized solutions of boundary value problems for second order elliptic equations, and their applications

O. A. Oleinik, G. A. Iosif'yan

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (444 kB)

Bibliographic databases:

UDC: 517.2
Presented: А. Н. Тихонов
Received: 15.09.1976

Citation: O. A. Oleinik, G. A. Iosif'yan, “Energy estimates of the generalized solutions of boundary value problems for second order elliptic equations, and their applications”, Dokl. Akad. Nauk SSSR, 232:6 (1977), 1257–1260

Citation in format AMSBIB
\Bibitem{OleIos77}
\by O.~A.~Oleinik, G.~A.~Iosif'yan
\paper Energy estimates of the generalized solutions of boundary value problems for second order elliptic equations, and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 6
\pages 1257--1260
\mathnet{http://mi.mathnet.ru/dan40941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0440188}
\zmath{https://zbmath.org/?q=an:0382.35023}


Linking options:
  • http://mi.mathnet.ru/eng/dan40941
  • http://mi.mathnet.ru/eng/dan/v232/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, G. A. Iosif'yan, “Removable singularities on the boundary and uniqueness of solutions of boundary-value problems for second-order elliptic and parabolic equations”, Funct. Anal. Appl., 11:3 (1977), 206–217  mathnet  crossref  mathscinet  zmath
    2. O. A. Oleinik, G. A. Iosifyan, “Apriornye otsenki reshenii pervoi kraevoi zadachi dlya sistemy uravnenii teorii uprugosti i ikh prilozheniya”, UMN, 32:5(197) (1977), 193–194  mathnet  mathscinet  zmath
    3. O. A. Oleinik, E. V. Radkevich, “The method of introducing a parameter in the study of evolutionary equations”, Russian Math. Surveys, 33:5 (1978), 7–84  mathnet  crossref  mathscinet  zmath
    4. O. A. Oleinik, G. A. Iosif'yan, “On the behavior at infinity of solutions of second order elliptic equations in domains with noncompact boundary”, Math. USSR-Sb., 40:4 (1981), 527–548  mathnet  crossref  mathscinet  zmath  isi
    5. S. S. Lakhturov, “The asymptotic behaviour of solutions of the second boundary-value problem in unbounded domains”, Russian Math. Surveys, 35:4 (1980), 175–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. O. A. Oleinik, “Examples of the non-uniqueness of the solution of the boundary-value problem for a parabolic equation in an unbounded domain”, Russian Math. Surveys, 38:1 (1983), 209–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. L. M. Kozhevnikova, “Anisotropic classes of uniqueness of the solution of the Dirichlet problem for quasi-elliptic equations”, Izv. Math., 70:6 (2006), 1165–1200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Sb. Math., 198:1 (2007), 55–96  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. L. M. Kozhevnikova, “O suschestvovanii i edinstvennosti reshenii zadachi Dirikhle dlya psevdodifferentsialnykh ellipticheskikh uravnenii v oblastyakh s nekompaktnymi granitsami”, Ufimsk. matem. zhurn., 1:1 (2009), 38–68  mathnet  zmath  elib
    11. I. M. Bikkulov, F. Kh. Mukminov, “Klassy edinstvennosti resheniya zadachi Rikke dlya ellipticheskikh uravnenii chetvertogo i shestogo poryadkov”, Ufimsk. matem. zhurn., 2:1 (2010), 35–51  mathnet  zmath  elib
    12. L. M. Kozhevnikova, A. A. Khadzhi, “Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains”, Sb. Math., 206:8 (2015), 1123–1149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019